# SDR COMA0360041

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 3,124 hours, 3,084 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5617 FLAPS FAIL CAUTION MESSAGE FLAPS FAILED AT 26 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
